| Model Number |
04.01.0122 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
05/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 june 2025: lot 2403491: (b)(4) items manufactured and released on 21-may-2024.Expiration date: 2029-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional implant involved, batch review performed on 10 june 2025: reverse shoulder system 04.01.0173 glenosphere - ø39x27 (k193175) lot 2103992: (b)(4) items manufactured and released on 28-june-2021.Expiration date: 2026-06-13.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had a primary shoulder surgeon on (b)(6) 2024.On (b)(6) 2025, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause of the dislocation is unknown.The surgeon revised the glenosphere and liner and the surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The surgeon revised the liner and the surgery was completed successfully.